# SDR DALA2016060904583

- Difficulty date: June 8, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BS 1400, ABOVE STR 25 LT FRAME HAS SHARP DENT WITH UP FLANGE BENT. CUT OUT DAMAGE, FABRICATED REPAIR AND INSTALLED IAW SRM.
